Disprin Original Tablets - 24 Tablets
- Product Type
- Adult, Teenager
- Cold & Flu, Headache, Sore Throat
- Do not use Disprin original tablets if you have a stomach ulcer; in the last 3 months of pregnancy; if you are allergic to aspirin or anti-inflammatory medicines. Unless a doctor has told you to, don't use Disprin original tablets for more than a few days at a time; with other medicines containing aspirin or other anti-inflammatory medicines; if you have asthma; in children under 12 years of age; in children 12-16 years of age with or recovering from chicken pox, influenza or fever; during the first 6 months of pregnancy. See a doctor before taking Disprin original tablets for thinning blood or for your heart. This product contains saccharin. Keep out of reach of children. Always read the label. Follow the directions for use. Security sealed - do not use if foil is torn or damaged.
- Storage & Disposal
- Store below 30 Degrees Celsius.
- Adults 1-3 tablets dispersed in, or taken with, water every 4-6 hours as required. Do not exceed 4 doses in 24 hours except on doctor's advice. 12 years and over 1-2 tablets. Disperse in, or take with, water every 6 hours as required. Do not exceed 4 doses in 24 hours except on doctor's advice.
- Active Ingredients
- Aspirin 300mg
Ratings & Reviews
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.